| Model Number |
406948 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
During the atrial tachycardia procedure, the sheath was inserted into the right atrium.The non-abbott device (beeat catheter by japan lifeline) was inserted into the sheath and when negative pressure was applied for flushing, air was aspirated.Air was aspirated several times, but it could not be completely removed.The sheath was replaced and the procedure was completed with no adverse consequences to the patient.